# SDR CALA2013110892740

- Difficulty date: November 5, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,694 hours, 17,231 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775C000004
- Part serial: 02472
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUILDING HISTORY OF "HOT AIR FAULT" ECAM WARNINGS.  RECENT LEG FAULTED "NO ZONE CTL DATA" AT FLT PHASE 4.  REPLACE ZONE CONTROLLER, PCN 565-9207, IAW AMM 21-63-34.
